# SDR CALA2009071400370

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 32,806 hours, 5,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802ATS
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW 46DEF RT EMERGENCY LIGHT FOUND DIM.  CABIN SEAT ROW 46DEF RT EMERGENCY LIGHT ASSY REPLACED AND CHECKED NORMAL IAW AMM 35-51-10.
